Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Getting greenish stool for 5 days with a foul taste in my mouth

I m a 40 year old male, and for about 5 days my stool has frequently been dark green. This has been accompanied by a slightly foul taste in my mouth. I have no other symptoms, such as diarrhea , abdominal pain , fatigue, etc. My diet has not changed recently, and otherwise I feel fine. Any ideas?
Asked On : Wed, 11 May 2011
Answers:  2 Views:  594
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi,thanks for query.Green color stool may due to many reason.Food,vitamins,infection etc.In absence of other symptoms it does not seems to a reason to be concerned.It is continues get your stool examined to look for the reason and visit your doctor for treatment if any.bye.
Answered: Wed, 11 May 2011
I find this answer helpful
Pediatrician Dr. Suryakanta Baraha's  Response
Diarrhea decreases bowel transit time, so any condition that causes diarrhea can result in green stool.other causes may e any medication like some antibiotics iron supplementation. also parasitic like giardia can cause it. consult a doctor about it.take care.
Answered: Wed, 11 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor